# SDR 7IL2016F00000

- Difficulty date: July 27, 2016
- Submitted: August 12, 2016
- Operation: Air carrier
- Aircraft: N80FA
- Make and model: Cessna 310R
- Aircraft serial: 310R0985
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Bellcrank
- Part number: 08411066
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED ENCOUNTERING SEVERE TURBULENCE UPON APPROACH TO LANDING.  UPON RETURN TO BASE, PILOT NOTICED THAT RT INNER GEAR DOOR WAS HANGING OPEN.  UPON FURTHER INSPECTION, FOUND BELLCRANK BROKEN, PN 08411066.
